Geometric characteristics of conics in Bézier form

Cantón Pire, Alicia and Fernández Jambrina, Leonardo and Rosado María, María Eugenia (2011). Geometric characteristics of conics in Bézier form. "Computer-Aided Design", v. 43 (n. 11); pp. 1413-1421. ISSN 0010-4485. https://doi.org/10.1016/j.cad.2011.08.025.

Description

Title: Geometric characteristics of conics in Bézier form
Author/s:
  • Cantón Pire, Alicia
  • Fernández Jambrina, Leonardo
  • Rosado María, María Eugenia
Item Type: Article
Título de Revista/Publicación: Computer-Aided Design
Date: November 2011
ISSN: 0010-4485
Volume: 43
Subjects:
Faculty: E.T.S. Arquitectura (UPM)
Department: Matemática Aplicada a la Edificación, al Medio Ambiente y al Urbanismo [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (374kB) | Preview

Abstract

In this paper, we address the calculation of geometric characteristics of conic sections (axes, asymptotes, centres, eccentricity, foci) given in Bézier form in terms of their control polygons and weights, making use of real and complex projective and affine geometry and avoiding the use of coordinates.

More information

Item ID: 9452
DC Identifier: http://oa.upm.es/9452/
OAI Identifier: oai:oa.upm.es:9452
DOI: 10.1016/j.cad.2011.08.025
Official URL: http://www.sciencedirect.com/science/journal/00104485
Deposited by: Memoria Investigacion
Deposited on: 10 Nov 2011 10:53
Last Modified: 31 Mar 2020 09:38
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM